# SDR FDEA201104041310

- Difficulty date: April 4, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - 24 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSP AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 TO STA XORS 713.6.  REPAIR CARRIED OUT AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS 683.4 TO STATION XORS 713.6 AS PER DRAWING SG11570004 REVISION A.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 112.
